# SDR SWIA202056725

- Difficulty date: December 15, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DOUBLER UNDER PNLS.195DR/DL CHAFED IN SEVERAL AREAS. (MARKED)   (C-CHECK) RO 3/8/2021    REPAIRED DAMAGED DOUBLER IAW REO 670-53-00-290 REV F DATED 2019/04/26. PRESSURE LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
